# SDR SWIA2024120300923

- Difficulty date: September 23, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Condition: Sheared
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL Z STIFFENER RIVETS ARE SHEARED     (C-CHECK RO 11/30/2024)    R/H LWR TRANSCOWL HAS BEEN REPAIRED REF REO# 670-54-21-1675, REV --, DATED 10-16-24. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY. REFER TO CONTINUATION SHEET FOR DETAILS.
